See Alike in...

Alike App

Browser

peachtea

907d

how soon after starting wellbutrin did you notice any side effects? I started taking it today when I woke up and I feel like I'm sweating more than usual at work but it also might be psychosomatic because my sister told me she would sweat bad when she took wellbutrin and I've been pretty anxious about the side effects 😅

Top reply
    • nita

      904d

      i tried it a couple months ago and started getting pretty bad side effects about 24 hours in

    • nita

      904d

      i tried it a couple months ago and started getting pretty bad side effects about 24 hours in

    • peachtea

      907d

      @tokyolab16 Oops I clicked the wrong medication! This message was meant for people taking wellbutrin, sorry about that!

    • Tokyolab16

      907d

      I am not currently on that medication. The medication linked in the message is actually my birth control. Sorry for any confusion. I don’t remember any side effects particularly. I often have poor reactions to medications emotionally or mentally, not physically. Hopefully your sweating will get better quickly.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion